# SDR USAABB00066

- Difficulty date: May 8, 2000
- Submitted: July 20, 2000
- Operation: Air carrier
- Aircraft: N609AU
- Make and model: Boeing 757225
- Aircraft serial: 22205
- System (JASC): 2613 · Overheat Detection
- Part: Warning System
- Condition: Activated
- Location: Overheat Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

PHX - FLT 152 - CLIMBING THROUGH FL230, CREW RECEIVED THE RIGHT ENGINE OVERHEAT LIGHT AND THE EICAS MESSAGE R ENG OVHT.  CREW SECURED THE BLEED.  AFTER APPROXIMATELY FIVE MINUTES, THE LIGHTS EXTINGUISHED.  FLIGHT RETURNED TO PHX AND LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE EXAMINED THE HP2 AND HP6 DUCT, FOIL WRAPPED THE DUCT COUPLING AND RAN THE ENGINE.  NO PROBLEM FOUND.  THE AFOLTS CARD (M10274) AND OVERHEAT DETECTORS (TS5073 AND TS5074) WERE REPLACED.  (M)
